# SDR NSVA20070102

- Difficulty date: April 15, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N334CJ
- Make and model: Saab 340B
- Aircraft serial: 334
- Aircraft time: 29,160 hours, 33,608 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF GEAR INTRANSIT LIGHT WOULD NOT EXTINGUISH.  CLEANED OFF LT AND RT MLG UPLOCK SWITCHES AND PERFORMED TEST OF UPLOCK SWITCH REFERENCING 32-61-15-02 PARAGRAPH E.  PERFORMED FUNCTIONAL TEST OF EXTENSION AND RETRACTION SYSTEM REF 32-30-00, OPS CHECKED GOOD.
